Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

What is going on with my hormones?

I lost a baby on March 3rd. After having a D&C on that date, I was told I needed to wait around 3-4 months to try and have another baby. I recieved a depo shot on March 10th which means it should be good until June 10th. A couple of days ago, I broke out in acne, had increased libido, am exhausted, clingy, breast tenderness, and lower abdominal cramping. I have not felt this way on the depo although I had horrible headaches initially. Just wondering if anybody has any idea about what is going on with me. I am not pregnant I took a test. Just kind of wondering if this could still be affects of the depo or if I could be getting ready to have a period. It's driving me crazy because I'm now ready to conceive.

Answer Question
 
Mamainluvof4

Asked by Mamainluvof4 at 3:20 PM on May. 24, 2009 in Trying to Conceive

Level 1 (0 Credits)
Answers (1)
  • Its probably your body getting back to normal after the shot. If you know your not pregnant then my guess is your period is coming so be patient and wait for it to come.
    brailynsmama08

    Answer by brailynsmama08 at 3:25 PM on May. 24, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN